# SDR 08FDEA01879

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOURTEEN FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700.   REPAIR CARRIED OUT AS EA 1-5710-122451,  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
